# SDR VNAA202508280056

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 572 AND FS 677. CORRECTIVE ACTION: REMOVED LH SIDE SEAT RAIL AT STGR 15L BETWEEN FS 572 AND FS 677 FOR REPLACEMENT. IAW CRJ-700 AMM 53-00-49-000-801-A03. INSTALLED NEW SERVICEABLE LH SIDE SEAT RAIL AT STGR 15L BETWEEN FS 572 AND FS 677 (PN- SH670-33558-3) IAW CRJ-700 AMM 53-00-49-400-801-A03.   SH670-33558-3
